# SDR CKSA97577

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION:  FLOOR SUPPORT BETWEEN LBL 10 AND RBL 10 STA 1321 CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT IAW B747 SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-210-06.  NON-ROUTINE TASK CARD NUMBER 11636.
